# SDR DALA2020020500888

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK-UT INSPECTION FOUND CRACKING INDICATION IN LH STA955 FAIL-SAFE STRAP PER W/C 5312-01170-05 STEP 8 AND TO REPAIR THE FAIL SAFE STRAP IN ACCORDANCE WITH EM 5312-01170 FAIL-SAFE STRAP AT LH STA955 REPAIRED AS PER W/C 5312-01170-10A- 02. (1476343)
